MURAL - Maynooth University Research Archive Library

    Exotic Spheres and Curvature

    Joachim, M. and Wraith, David (2008) Exotic Spheres and Curvature. Bulletin of the American Mathematical Society, 45 (4). pp. 595-616. ISSN 0273-0979

    Download (231kB) | Preview

    Share your research

    Twitter Facebook LinkedIn GooglePlus Email more...

    Add this article to your Mendeley library


    Since their discovery by Milnor in 1956, exotic spheres have provided a fascinating object of study for geometers. In this article we survey what is known about the curvature of exotic spheres.

    Item Type: Article
    Keywords: Exotic Spheres; Curvature;
    Academic Unit: Faculty of Science and Engineering > Mathematics and Statistics
    Item ID: 10073
    Depositing User: Dr. David Wraith
    Date Deposited: 05 Oct 2018 14:46
    Journal or Publication Title: Bulletin of the American Mathematical Society
    Publisher: American Mathematical Society
    Refereed: Yes
      Use Licence: This item is available under a Creative Commons Attribution Non Commercial Share Alike Licence (CC BY-NC-SA). Details of this licence are available here

      Repository Staff Only(login required)

      View Item Item control page


      Downloads per month over past year

      Origin of downloads